# SDR ASOA200900566

- Difficulty date: May 16, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 11,578 hours, 7,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY FLOOR PATH LIGHTING ASSY IS CRACKED AT FWD END.  REMOVED BROKEN E-LIGHT ASSY PER 33-51-01.  INSTALLED LT FWD END EMERGENCY FLOOR PATH LIGHT ASSY PER MM 33-51-01.
